# SDR CALA9601714

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AISLE EMERGENCY LIGHTING INOPERATIVE FROM ROWS 15 ABC TO 25 ABC.  MAINTENANCE FOUND A BROKEN WIRE.  THE WIRE WAS REPAIRED AND THE LIGHTS WERE TESTED IAW MM 33-51-00, PAGES 501 AND 503.
